Points of low degree on smooth plane curves.
Journal für die reine und angewandte Mathematik, Tome 446 (1994), pp. 81-88
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1994__446_153584,
author = {Olivier Debarre and Matthew J. Klassen},
title = {Points of low degree on smooth plane curves.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {81--88},
year = {1994},
volume = {446},
zbl = {0784.14014},
url = {http://geodesic.mathdoc.fr/item/JRAM_1994__446_153584/}
}
Olivier Debarre; Matthew J. Klassen. Points of low degree on smooth plane curves.. Journal für die reine und angewandte Mathematik, Tome 446 (1994), pp. 81-88. http://geodesic.mathdoc.fr/item/JRAM_1994__446_153584/